MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/199/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was stated in the report that there was an air leak from the cuff of their size 7 100/199/070 et tube.Per reporter, the leak was at the base and the cuff was not perforated.A video was provided demonstrating the leak by immersing the et tube in water and inflating the cuff ¿ bubbles seen.There was no patient harm, but the patient needed to be reintubated.The sample was contaminated and unavailable for return.They have one remaining unopened et tube of the same batch and has been quarantined in case there is an issue.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
H3: no product was returned but a video was attached for evaluation.The customer issue was confirmed as the video showed evidence of testing per mp 3027.No other analysis can be carried out since there was no returned product.
 
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn 3012307300-2025-11116-00 for details pertinent to this event.

Brand Name
PORTEX TRACHEAL TUBE CLEAR MURPHEY EYESOFT SEAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22643192
Report Number9617604-2025-00240
Device Sequence Number8798622
Product Code BTR
UDI-Device Identifier15019315022326
UDI-Public(01)15019315022326(17)290517(10)6010564
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/199/070
Device Lot Number6010564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown